# SDR SWAA2022101760120

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 51,325 hours, 26,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 13 DEF EMERGENCY LIGHT INOP / [01] RELAMPED EMERGENCY LIGHT AT SEAT ROW 13 DEF PER AMM 33-51-03
